Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 981578, 12 pages
Research Article

Implicit Contractive Mappings in Modular Metric and Fuzzy Metric Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Young Researchers and Elite Club, Rasht Branch, Islamic Azad University, Rasht, Iran

Received 21 April 2014; Accepted 26 May 2014; Published 5 June 2014

Academic Editor: Abdullah Alotaibi

Copyright © 2014 N. Hussain and P. Salimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Hussain and P. Salimi, “Implicit Contractive Mappings in Modular Metric and Fuzzy Metric Spaces,” The Scientific World Journal, vol. 2014, Article ID 981578, 12 pages, 2014. doi:10.1155/2014/981578